# SDR ASAA2021082635805

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,464 hours, 11,926 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 10101984
- Condition: Failed
- Location: Cabin Pressure
- Part time: 40,464 hours, 11,926 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONE HOUR INTO CRUISE AT FL380 CABIN PRESSURIZATION SUDDENLY WENT TO 3500-4000 FPM DESCENT FOR APPROXIMATELY 20 SECONDS . DURING THIS TIME THE CABIN DIFFERENTIAL ROSE FROM BOTTOM OF "ORANGE BAND" TO JUST BELOW "RED MAX" LINE. CONTINUED FLT AT FL340; ACFT CONTINUED TO HAVE OCCASIONAL MINOR RATE FLUCTUATIONS OF <500 FPM (CLIMB AND DESCENT". CABIN DIFF REMAINED AT OR JUST BELOW RED LINE. CABIN ALTITUDE REMAINED AT 4000 AT CRUISE ALTITUDE. DURING DESCENT, AIRCRAFT FAILED TO DEPRESSURIZE. "ALT" PRESSURIZATION MODE WAS SELECTED, CABIN DIFF. REMAINED ABOVE COMPLETED DEPRESSURIZATION IN MANUAL MODE.  GROUNDED - YES. PERFORMED B737-800 FIM TASK 21-31-00-810-801 DCPC BITE PROCEDURE. FOUND "OFU LRU FAIL" FAULT CODE 009 STORED ON CAB PRESSURE CONT 2. TROUBLESHOT PER FIM 21-31-00-810-802, SAME FAULT REMAINED, REQUIRES REPLACEMENT OF AFT OUTFLOW VALVE REF B737-800 AMM 21-31-03. SIGNED BY: 31965 08/27/2021.PERFORMED REMOVAL OF AFT OUTFLOW VALVE ASSEMBLY PER AMM 21-31-03-000-801. SIGNED BY 31937 08/27/2021INSTALLED NEW AFT OUTFLOW ASSY PER AMM 21-31-03-400-801. CIRCUIT BREAKERS CLOSED AND PERFORMED OPERATIONAL OPS CHECK GOOD. 3 MIG 51A REMOVED. (6-4 F3, F5, F6)3 MIG 51A INSTALLED (6-4 F3, F5, F6).
